Volume 15, 2011
|Page(s)||233 - 248|
|Published online||05 January 2012|
- S. Asmussen and J. Rosiński, Approximations of small jumps of Lévy processes with a view towards simulation. J. Appl. Probab. 38 (2001) 482–493. [CrossRef] [MathSciNet]
- J.M. Chambers, C.L. Mallows and B.W. Stuck, A method for simulating stable random variables. J. Amer. Statist. Assoc. 71 (1976) 340–344. [CrossRef] [MathSciNet]
- U. Einmahl, Extensions of results of Komlos, Major, and Tusnady to the multivariate case. J. Multivariate Anal. 28 (1989) 20–68. [CrossRef] [MathSciNet]
- H. Guérin, Solving Landau equation for some soft potentials through a probabilistic approach. Ann. Appl. Probab. 13 (2003) 515–539. [CrossRef] [MathSciNet]
- N. Ikeda and S. Watanabe, Stochastic differential equations and diffusion processes, Second edition. North-Holland Mathematical Library, 24. North-Holland Publishing Co., Amsterdam; Kodansha, Ltd., Tokyo (1989).
- J. Jacod, The Euler scheme for Lévy driven stochastic differential equations: limit theorems. Ann. Probab. 32 (2004) 1830–1872. [CrossRef] [MathSciNet]
- J. Jacod, A. Jakubowski and J. Mémin, On asymptotic errors in discretization of processes. Ann. Probab. 31 (2003) 592–608. [CrossRef] [MathSciNet]
- J. Jacod, T. Kurtz, S. Méléard and P. Protter, The approximate Euler method for Lévy driven stochastic differential equations. Ann. Inst. H. Poincaré Probab. Statist. 41 (2005) 523–558. [CrossRef] [MathSciNet]
- J. Jacod and P. Protter, Asymptotic error distributions for the Euler method for stochastic differential equations. Ann. Probab. 26 (1998) 267–307. [CrossRef] [MathSciNet]
- J. Jacod and A.N. Shiryaev, Limit theorems for stochastic processes, second edition. Springer-Verlag, Berlin (2003).
- J. Komlós, P. Major and G. Tusnády, An approximation of partial sums of independent rvs and the sample df I. Z. Wahrsch. verw. Gebiete 32 (1975) 111–131. [CrossRef]
- P. Protter and D. Talay, The Euler scheme for Lévy driven stochastic differential equations. Ann. Probab. 25 (1997) 393–423. [CrossRef] [MathSciNet]
- E. Rio, Upper bounds for minimal distances in the central limit theorem. Ann. Inst. Henri Poincaré Probab. Stat. 45 (2009) 802–817. [CrossRef] [MathSciNet]
- S. Rubenthaler, Numerical simulation of the solution of a stochastic differential equation driven by a Lévy process. Stochastic Process. Appl. 103 (2003) 311–349. [CrossRef] [MathSciNet]
- S. Rubenthaler and M. Wiktorsson, Improved convergence rate for the simulation of stochastic differential equations driven by subordinated Lévy processes. Stochastic Process. Appl. 108 (2003) 1–26. [CrossRef] [MathSciNet]
- H. Tanaka, Probabilistic treatment of the Boltzmann equation of Maxwellian molecules. Z. Wahrsch. Verw. Gebiete 46 (1978/79) 67–105.
- C. Villani, On a new class of weak solutions to the spatially homogeneous Boltzmann and Landau equations. Arch. Rat. Mech. Anal. 143 (1998) 273–307. [CrossRef] [MathSciNet]
- J.B. Walsh, A stochastic model of neural response. Adv. Appl. Prob. 13 (1981) 231–281. [CrossRef]
- A. Yu. Zaitsev, Estimates for the strong approximation in multidimensional central limit theorem. Proceedings of the International Congress of Mathematicians, Vol. III (2002) 107–116.
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.